# SDR SWAA2023051144984

- Difficulty date: May 3, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BAFFLE AT STA 500 TO 500A LBL 21 HAS ELONGATED FASTENER HOLE<[01] REMOVED AND REPLACED NEW BAFFLE PN 143A7510-15 AT STA 500 TO 500A LBL 21 REF SRM 51-40-02-0G-0 AND DWG 143A7505;[02] VERIFIED STEP 1 (RII)
